Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

What causes feeling discomfort stomach and skipping heart beats?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 1290 Questions
Question
I have flipping in my stomach that is driving me
crazy. I have had this before but it has been quite awhile. It also feels like my heart is skipping a beat or racing.
Posted Fri, 15 Aug 2014 in Digestion and Bowels
 
 
Answered by Dr. Ashish Verma 19 minutes later
Brief Answer:
get an ecg done

Detailed Answer:
Hi,

Welcome to HealthcareMagic.

Though it looks like gastritis to me but its always better to rule to cardiac conditions first.

So get an ECG done and if that comes normal, start on a course of ppi tablets like omeprazole or pantaprazole, as this could be stress induced gastritis.

Take the tablet for few days and if there is a positive response then continue it for a few weeks to cure the gastritis.

Hope I have been helpful.

Regards,
Dr. Ashish Verma
Above answer was peer-reviewed by
 
Follow-up: What causes feeling discomfort stomach and skipping heart beats? 30 minutes later
I had an ECG before my surgery and the last time I had this problem. All ok. I am currently on pantaprozole for GERD. Should I try OTC of something else?
 
 
Answered by Dr. Ashish Verma 19 minutes later
Brief Answer:
see below

Detailed Answer:
Hi,

If the last ECG was taken more than one month back and you feel like skipping heart beats then better to take a new one.

Also if you are taking pantaprazole once in the morning then you may take it twice a day, and you may add a gastrokinetic to it to to enhance gastric emptying and thus prevent reflux better.

But for the prescription you need to see a local doctor.

Try this for a few days and let me know the response.

Regards,
Dr. Ashish Verma
Above answer was peer-reviewed by
 
Follow-up: What causes feeling discomfort stomach and skipping heart beats? 19 minutes later
Thank you for your help.
 
 
Answered by Dr. Ashish Verma 40 minutes later
Brief Answer:
.

Detailed Answer:
Hi,

I am glad that I have been of some help to you.

If there are no further questions you may close the discussion and rate the response.

Regards
Dr Ashish Verma
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor